Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 4, Pages 707-717
http://dx.doi.org/10.1155/S0161171285000795

A representation of Jacobi functions

1Department of Applied Mathematical Sciences, University of Houston-Downtown, Houston 77002, Texas, USA
2Department of Mathematics & Statistics, University of Regina, Regina S45 0A2, Canada

Received 1 August 1985

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. Y. Deeba and E. L. Koh, “A representation of Jacobi functions,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 4, pp. 707-717, 1985. https://doi.org/10.1155/S0161171285000795.